# SDR REXA2016061001200

- Difficulty date: June 10, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 23,799 hours, 21,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK PILOT'S SIDE FRAME WEB CRACKED BELOW WINDSHIELD/SIDE WINDOW POST, MARKED DOT68A-029.  R & R FRAME WEB BELOW WINDSHIELD ON PILOT'S SIDE IN FLIGHT DECK IAW SRM 51-42-06.
